New and 4 days of ongoing anxiety attacks

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kmnyc56
New Member


Date Joined Jul 2010
Total Posts : 2
   Posted 7/6/2010 5:38 AM (GMT -7)   
Hi All,
Ive suffered from anxiety for years and was on celexa but came off about a year ago..it had worked really well for me and now my anxiety has come back tenfold. I started on the celexa 5 days ago at a higher dose and Im now having the worst anxiety/panic attacks ever. My palms and feet are constantly sweating, no appetite, sleep disturbances, fearful, weak and disoriented. Its an effort just to get out of bed. I had my worst panic attack 3 days ago and ended up in the ER...all tests came back normal but now Im left with all of these symptoms. I dont know if its my body adjusting to the meds or what but I didnt end up feeling like this the last time I was on it...Im wondering if its the higher dose (I was on 10 mg/day and am now on 20 mg after a year break.) Anybody have any experiences like this?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/6/2010 6:50 AM (GMT -7)   
Hello and welcome to HealingWell. It does sound like you are experiencing side effects from the Celexa. I would encourage you to contact your Dr. as perhaps the dose could be lowered and you could ease on to the medication at a reduce rate to give your body a chance to adjust to the medication.

It took me 6 weeks to slowly work up to my full dose of my new antidepressant.

I am glad you found us as we are here to support you.

Kindly,

Kitt

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 7/6/2010 8:32 AM (GMT -7)   
Welcome
yes i think KITT is spot on in her post to you
i had trouble at higher dosages of my meds at one time..
just wanted to say hello n stay with us
lyn
                 Co Mod for... CROHNS..ANXIETY/ PANIC.....ALZHEIMERS
        DX.. a/p ....crohns ...fibro... pyoderma gangrenosum..seizures....deaf
            meds..lyrica..pentasa...valproic acid..ativan...diazepam....t 3 s prn
                  Help HEALING WELL...DONATE...www.HealingWell.com
                        WE CAN N WILL GET THRU THIS TOGETHER
                                                   LYN                       


Megan S.
New Member


Date Joined Jul 2010
Total Posts : 4
   Posted 7/6/2010 3:13 PM (GMT -7)   
Contact your doctor immediately and tell them what is going on. It could be the dose is way too high for you and you need to start at a lower dose. I'm on Lexapro (which I know is very similar to Celexa) and when I first started I had to start very low and work up because I too had some nasty side effects. In the mean time, do you have any Xanax or a fast acting anti-anxiety medication you could take? That could definitely help you out as well if you tolerate them and if your doctor prescribes it.

kmnyc56
New Member


Date Joined Jul 2010
Total Posts : 2
   Posted 7/7/2010 5:13 AM (GMT -7)   
My dr. put me on a lower dose starting yesterday and prescribed me some ativan which has helped a little. I have to return to work tomorrow after taking 3 days off and Im a little nervous about it, it's a very fast paced job and Im relatively new at it. I dont know how Im going to handle it with these symptoms still occurring here and there...it seems like Ill be fine for a little while and then it all comes back.

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1221
   Posted 7/7/2010 9:56 PM (GMT -7)   
i have been having the same problems and i think what's best for me is to go to work. i called my mom this morning with anxiety and she said you have to keep your job - go! so i did and i felt anxious all morning and somehow felt better this afternoon. if my mind is busy, it is very good for me. i am busy too - i am a legal assistant and it's VERY fast paced. it's stressful but keeps my mind off of me and my heart rate, etc.

drink chamomile tea at work and listen to music that soothes you if you can. i like being around people more than being alone so that helps too.

and about your medicine dosages - listen to your body - sometimes YOU know what is best for you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:14 PM (GMT -7)
There are a total of 2,736,222 posts in 301,362 threads.
View Active Threads


Who's Online
This forum has 151452 registered members. Please welcome our newest member, sarajseri.
209 Guest(s), 5 Registered Member(s) are currently online.  Details
bluelyme, geop, Girlie, jrpsf, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer